CSN Login
Members Online: 21

Chemo makes water taste gross

MyGirls
Posts: 2
Joined: Jan 2010

I am on Adramyacin, Cysplatin, and Methotrexate for osteosarcoma, it makes all water taste really gross, any tricks to make it taste better so I drink more?

jooody
Posts: 4
Joined: Mar 2009

Hi. I have been on all those drugs for chemo. I have found that if I take lemon juice and stevia and mix it in the water to make lemonaid it helps. I do remember though that I had mouth sores from Adria so that might not be good for you. I struggle with drinking too when I am on Ifosfamide chemo and do the lemonaid trick. When I was on Cysplatin, my mom would make iced tea out of constant comment tea. It was all I could drink. I would put stevia in with that too and tons of ice.

Skrane
Posts: 19
Joined: May 2010

On chemo everything tastes gross, unless it has tons of sugar.

janetannchadwick
Posts: 11
Joined: May 2009

I got thru it by squeezing a fresh lemon in my water & drinking out of glass (not plastic). The plastic taste was amplified on chemo!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network